# SDR DALA2014102705764

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 34,717 hours, 18,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE FOR EMERGENCY LIGHT UNDER SEAT 22C.   REPAIRED THE WIRE.  OPS TESTED GOOD.
